Journal of Mathematics of Kyoto University

Structure of codimension one foliations which are almost without holonomy

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 16, Number 1 (1976), 93-99.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522960

Digital Object Identifier
doi:10.1215/kjm/1250522960

Mathematical Reviews number (MathSciNet)
MR415636

Zentralblatt MATH identifier
0335.57019

Citation

Imanishi, Hideki. Structure of codimension one foliations which are almost without holonomy. J. Math. Kyoto Univ. 16 (1976), no. 1, 93--99. doi:10.1215/kjm/1250522960. https://projecteuclid.org/euclid.kjm/1250522960


Export citation